Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diarrhea, gall bladder removed, white eggs with strings and mucus in stools.

Hi, my question is that I have been having diarrhia off and on since having my glad ladder out in October 2011. I run a daycare so My PC is now running parasite tests on my stool and I am seeing a natural path doctor who has me on potussium, calicum, magnesium and other vitamins since I can not take antacids. The stool has white eggs in it with strings and mucus . Prior to this I was on seven different antibiotics because of pylori and serratia in my throat.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
you can use medicines normal for parasites in tract
but if your problem is not solved after the gb surgery it means your major food proteins are reacying with body proteins to cause these symptomps
in my opinion you can get blood serum tests dfor specific antibodies for milk wheat and other foods you take probably the elimination can help you according to my experience
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor